Couldn't find what you looking for?

TRY OUR SEARCH!

I had an abortion last year. Before the operation my vagina was normal, sex didn't hurt and everything went smoothly. But since the abortion I am incredibly tight down there, it hurts when i try to have sex or even insert a thin tampon. I got put on depo because my last contraception pill failed, one of the side effects of that is a dry vagina, which i do not have. I have talked to the doctor about it and she didn't listen just said that it was the depo injection causing me to dry out and make it feel like im tight. My boy friend also says its really tight too so its not just me.  lube does not help either. Could it be a psychosomatic thing or could something have gone wrong during the operation?

Loading...

First, there was nothing during the procedure itself that came in contact with the glands that are responsible for lubrication and there really is not many women at all who experience this because of the depo shot. What it sounds like is that your vaginal muscles are involuntarily spasming during intercourse and you are on the right track thinking that it might be psychosomatic. Abortion is traumatic affect, the one you will never forget - nor will any women who had it done. So, in order for you to re-gain that control you probably will need some counseling and guidance.
Reply

Loading...


i had an surgical abortion when fetous was 10weeks live. i have decided not to have sex for next two years very strictly till i get married. will that help me tighten my vagina so tight that my future husband will never know my vagian is loose. will this not having sex for such long time be helpfull for me? so that he can trust me a bit? please help me out. its a emotional truma for me.
Reply

Loading...

It's a pretty normal reaction to dry out when your estrogen levels drop. This happens to women after menopause (which is a sudden drop in estrogen), and you'll get a similar drop after an abortion. Your hormones take take to get back to normal. In the meantime, OTC replens can promote your own natural lubrication and keep you moist for 2 or 3 days. Lots of post-menopausal women take estrogen therapy to help with dryness, so switching to an estrogen-based birth control instead of a progesterone only bc will raise your estrogen and most likely get you wet again.
Reply

Loading...

Do you happen to have any follow up information? I recently had an abortion and depo shot, and am having this same tightness issue.
Reply

Loading...